# SDR AALA202209143792

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 56,460 hours, 35,791 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING IN DFW HYDRAULIC GREEN RESERVOIR LOW LEVEL ECAM WARNING DISPLAYED AND THE NOSE WHEEL STEERING SYSTEM WAS INOPERABLE. AIRCRAFT COULD NOT TAXI ON ITS OWN POWER AND WAS TOWED TO THE GATE.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
